The index of non algebraically isolated singularities



Document title: The index of non algebraically isolated singularities
Journal: Boletín de la Sociedad Matemática Mexicana
Database: PERIÓDICA
System number: 000203180
ISSN: 0037-8615
Authors: 1
Institutions: 1Universidad Juárez Autónoma de Tabasco, División Académica de Ciencias Básicas, Cunduacán, Tabasco. México
Year:
Season: Dic
Volumen: 8
Number: 2
Pages: 141-147
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Campos vectoriales,
Indice Poincare-Hopf,
Determinante Jacobiano,
Singularidades aisladas,
Formas bilineales
Keyword: Mathematics,
Pure mathematics,
Vector fields,
Poincare-Hopf index,
Jacobian determinant,
Isolated singularities,
Bilinear forms
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).